# SDR A6WA200640379

- Difficulty date: November 7, 2006
- Submitted: January 5, 2007
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Aircraft time: 9,389 hours, 8,462 cycles
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

F/O WINDOW SHATTERED.  REMOVED AND REPLACED F/O SIDE WINDOW IAW AMM.  OPS CHECK AND LEAK CHECK GOOD.  (K)
